# SDR CA020123001

- Difficulty date: January 23, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 601R571351
- Condition: Chafed
- Location: Wing Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)    WHILE IN FLIGHT, CREW REPORTED THAT THE LEFT FUEL QTY INDICATION AND TOTAL FUEL QTY INDICATION WENT TO DASHES.  FUEL QTY INDICATION WAS DEFERRED PER MEL AND MLIS WRE USED TO CHECK FUEL QUANTITY BEFORE EACH FLIGHT.  UPON FURTHER INVESTIGATION,  MAINTENANCE DISCOVERED THAT THE WIRE HARNESS FOR THE NR 3 FUEL QTY PROBE WAS CHAFING ON THE FUEL DAM LOCATED INSIDE THE LEFT TANK. INSPECTION OF THE RT TANK ALSO DISCOVERED THAT THIS SAME CHAFING WAS PRESENT.  BOTH LEFT AND RIGHT HARNESSES WERE REPLACED. THE HARNESS WAS REPOSITIONED SO AS NOT TO COME IN CONTACT WITH THE FUEL TANK.
